# SDR SWIA201231041

- Difficulty date: June 17, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 21,847 hours, 18,433 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water System
- Condition: Dirty
- Location: Potable Water
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE COFFEE POTS GAVE OFF A DISTINCT ODOR OF AN ELECTRICAL BURNING SMELL.  (FLT 5306)  PERFORMED A SANITIZATION OF THE AIRCRAFT WATER SYSTEMS.
